MathSciNet Relay Station
MathSciNet bibliographic data
MR2956887 49M30
Lin, Qun; Loxton, Ryan; Teo, Kok Lay; Wu, Yong Hong Optimal control computation for nonlinear systems with state-dependent stopping criteria. Automatica J. IFAC 48 (2012), no. 9, 2116–2129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement